# SDR 0400283141

- Difficulty date: February 14, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 01738
- Aircraft time: 5,144 hours, 2,513 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVT3454
- Part serial: 5211
- Condition: Seized
- Location: E/E Bay
- Part time: 5,144 hours, 2,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RECEIVED VENT EXTRACT FAULT IN FLIGHT FOLLOWED BY SMOKE IN THE COCKPIT AND CABIN.  FOLLOWED COCKPIT OPERATING MANUAL AND ECAM PROCEDURE.  DIVERTED TO RNO AND LANDED WITHOUT INCIDENT.  FOUND THE AVIONICS COOLING EXTRACT FAN SEIZED.  APPLIED MEL 21-26-02A PROVISIONS AND RETURNED AIRCRAFT TO SERVICE.  REPLACED THE EXTRACT FAN DURING OVERNIGHT LAYOVER AT MSP.
